# SDR UALA2013032101762

- Difficulty date: March 21, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 71,916 hours, 26,434 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Faulty
- Location: Captain'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SMOKE GOGGLES ELASTIC HEADBAND STRETCHED OUT, DOES NOT PROVIDE SNUG FIT.  REPLACED SMOKE GOGGLES.
